# SDR USAA2015040400003

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 2,086 hours, 849 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Loose
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ON FAP.  THE L4 DOOR ASSIST BOTTLE FILL VLV SLIGHTLY AJAR.  SECURED THE VLV IAW AMM 52-10-00.  MSG CLEARED WITH NO ADDITIONAL FAULTS NOTED.
